MathSciNet Relay Station
MathSciNet bibliographic data
MR1679802 (2000i:57055) 57R57 (57M27 57N10 57Q10 57R70)
Hutchings, Michael; Lee, Yi-Jen Circle-valued Morse theory, Reidemeister torsion, and Seiberg-Witten invariants of $3$-manifolds. Topology 38 (1999), no. 4, 861–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement